Advanced Search
Article Contents
Article Contents

Optimal control problems for some ordinary differential equations with behavior of blowup or quenching

  • * Corresponding author: Weihan Wang

    * Corresponding author: Weihan Wang

This work was supported in part by National Natural Science Foundation of China under grant 11701376 and 11471070, and School Foundation of Shanghai Normal University under grant SK201713

Abstract Full Text(HTML) Related Papers Cited by
  • This paper is concerned with some optimal control problems for equations with blowup or quenching property. We first study the existence and Pontryagin's maximum principle for optimal controls which have the minimal energy among all the controls whose corresponding solutions blow up at the right-hand time end-point of a given functional. Then, the same problem for quenching case is discussed. Finally, we establish Pontryagin's maximum principle for optimal controls of extended problems after quenching.

    Mathematics Subject Classification: Primary: 49J15; Secondary: 34A34.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   H. Amann  and  P. Quittner , Optimal control problems with final observation governed by explosive parabolic equations, SIAM J. Control Optim., 44 (2005) , 1215-1238.  doi: 10.1137/S0363012903433450.
      J. M. Ball , Remarks on blow-up and nonexistence theorems for nonlinear evolution equations, Quart. J. Math. Oxford, 28 (1977) , 473-486.  doi: 10.1093/qmath/28.4.473.
      C. Bandle  and  H. Brunner , Blowup in diffusion equations: A survey, J. Comput. Appl. Math., 97 (1998) , 3-22.  doi: 10.1016/S0377-0427(98)00100-9.
      E. N. Barron  and  W. Liu , Optimal control of the blowup time, SIAM J. Control Optim., 34 (1996) , 102-123.  doi: 10.1137/S0363012993245021.
      C. Y. Chan  and  H. G. Kaper , Quenching for semilinear singular parabolic problems, SIAM J. Math. Anal., 20 (1989) , 558-566.  doi: 10.1137/0520039.
      M. Escobedo  and  M. A. Herrero , Boundedness and blow up for a semilinear reaction-diffusion system, J. Differential Equations, 89 (1991) , 176-202.  doi: 10.1016/0022-0396(91)90118-S.
      H. Fujita , On the blowing up of solutions of the Cauchy problem for ut = ∆u + u1+α, J. Fac. Sci. Univ. Tokyo Sect. I, 13 (1966) , 109-124. 
      R. Glassey , Blow-up theorems for nonlinear wave equations, Math. Z., 132 (1973) , 183-203.  doi: 10.1007/BF01213863.
      J.-S. Guo  and  B. Hu , The profile near quenching time for the solution of a singular semilinear heat equation, Proc. Edinburgh Math. Soc., 40 (1997) , 437-456.  doi: 10.1017/S0013091500023932.
      B. Hu, Blow-up Theories for Semilinear Parabolic Equations, Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-18460-4.
      H. Kawarada , On solutions of initial-boundary problem for ut = uxx + 1/(1 − u), Publ. Res. Inst. Math. Sci., 10 (1974/75) , 729-736.  doi: 10.2977/prims/1195191889.
      X. Li and J. Yong, Optimal Control Theory for Infinite-dimensional Systems, Birkhäuser, Boston, 1995. doi: 10.1007/978-1-4612-4260-4.
      P. Lin, Quenching time optimal control for some ordinary differential equations, J. Appl. Math., 2014 (2014), Art. ID 127809, 13 pages. doi: 10.1155/2014/127809.
      P. Lin , Extendability and optimal control after quenching for some ordinary differential equations, J. Optim. Theory Appl., 168 (2016) , 769-784.  doi: 10.1007/s10957-015-0858-x.
      P. Lin  and  G. Wang , Blowup time optimal control for ordinary differential equations, SIAM J. Control Optim., 49 (2011) , 73-105.  doi: 10.1137/090764232.
      P. Lin  and  G. Wang , Some properties for blowup parabolic equations and their application, J. Math. Pures Appl., 101 (2014) , 223-255.  doi: 10.1016/j.matpur.2013.06.001.
      J.-L. Lions, Contrôle des Systèmes Distribués Singuliers, (French) [Control of Singular Distributed Systems], Gauthier-Villars, Montrouge, 1983.
      H. Lou  and  W. Wang , Optimal blowup time for controlled ordinary differential equations, ESAIM Control Optim. Calc. Var., 21 (2015) , 815-834.  doi: 10.1051/cocv/2014051.
      H. Lou  and  W. Wang , Optimal blowup/quenching time for controlled autonomous ordinary differential equations, Math. Control Relat. Fields, 5 (2015) , 517-527.  doi: 10.3934/mcrf.2015.5.517.
      H. Lou , J. Wen  and  Y. Xu , Time optimal control problems for some non-smooth systems, Math. Control Relat. Fields, 4 (2014) , 289-314.  doi: 10.3934/mcrf.2014.4.289.
      J. Warga, Optimal Control of Differential and Functional Equations, Academic Press, New York-London, 1972.
  • 加载中

Article Metrics

HTML views(417) PDF downloads(202) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint